# SDR USAA2012121900008

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 36,719 hours, 21,751 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYDRAULIC SYSTEM ON LANDING - TOTAL FLUID LOSS.  AIRCRAFT WAS TOWED TO GATE.  MAINTENANCE REMOVED AND REPLACED LEAKING LEFT MAIN LANDING GEAR DOOR ACTUATOR PRESSURE LINE.
